Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some asymptotic theorems for abstract differential equations

Author: S. Zaidman
Journal: Proc. Amer. Math. Soc. 25 (1970), 521-525
MSC: Primary 34.95
MathSciNet review: 0265731
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider in this paper results on differential equations with time independent operators; uniqueness of solutions which are bounded in the Stepanoff norm as well as weak almost-periodic solutions are some of the topics here considered.

References [Enhancements On Off] (What's this?)

  • [1] S. Zaidman, Théorèmes qualitatifs pour des équations aux dérivées partielles, Acad. R. P. Romîne Stud. Cere. Mat. 6 (1955), 645-666. (Roumanian) MR 17, 1211. MR 0078552 (17:1211b)
  • [2] -, Uniqueness of bounded solutions for some abstract differential equations, Ann. Univ. Ferrara Sez. VII (to appear).
  • [3] -, Bounded solutions of some abstract differential equations, Proc. Amer. Math. Soc. 23 (1969), 340-342. MR 0245953 (39:7259)
  • [4] -, On some almost-periodic functions, Ann. Univ. Ferrara Sez. VII (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.95

Retrieve articles in all journals with MSC: 34.95

Additional Information

Keywords: Hilbert space, linear closed operator, adjoint operator, strong solution, infinitesimal operator, one-parameter semigroup, Banach space, almost-periodic functions, compact operators, dual Banach space, space $ {{\text{L}}^p}({R^n})$, truncation operator, translation operator
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society